Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Testicle is swollen, doesn't pain but shows to be full of liquid. Cause?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5217 Questions
Hello Doctor, my left testicle is swollen since about 10 weeks. It doesn't hurt but shining from behind with a flashlight it shows that it's full of liquid. I thought first that it will heal by it self what it might does, just slowly.

I'm 46 Years old and in good physical conditions. This was probably hapening by accident. I'm a sailor and many things happen out there
I normally try to avoid taking any medication if it's not 100% possible to let nature take care of things. I thought about getting some antibiotics but can not see how the liquid will come out. It might helps dealing with an infection. But why is it not hurting. I feel no pain. Even by squeezing gently it's all normal
Posted Wed, 2 Oct 2013 in Men's Health
Answered by Dr. P. T. Patil 23 minutes later
Brief Answer:
It is a Hydrocele.

Detailed Answer:
Thanks for your query.

Based on the facts that you have posted it appears that you have developed what is called as Hydrocele.

It is a collection of fluid between two layers of facial coverings ( Tunica Vaginalis) that covers testicle.

It is unlikely to subside of its own neither it can be cured with medicine.

The only treatment option is to undergo surgery where inner layer of Tunica Vaginalis is excised .
This surgery is very simple and can be done as a day care procedure under short general anesthesia.

Please consult qualified General Surgeon for clinical examination and further treatment.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor